# SDR SIMA20140214012

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS UPPER GRAB HANDLE ATTACHMENT STRUCTURE IS CRACKED AROUND NUTPLATE HOLE.  PERFORMED CUT OUT AS REQUIRED TO REMOVE DAMAGE FROM COPILOT'S SIDE UPPER GRAB HANDLE ATTACHMENT STRUCTURE.  FABRICATED & INSTALLED DOUBLER IAW AEA ETN-EM-53-145.
